Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new proof of uniqueness for multiple trigonometric series


Author: J. Marshall Ash
Journal: Proc. Amer. Math. Soc. 107 (1989), 409-410
MSC: Primary 42A63; Secondary 26A24
Erratum: Proc. Amer. Math. Soc. 108 (1990), null.
MathSciNet review: 984780
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Georg Cantor's 1870 theorem that an everywhere convergent to zero trigonometric series has all its coefficients equal to zero is given a new proof. The new proof uses the first formal integral of the series, while Cantor's proof used the second formal integral.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A63, 26A24

Retrieve articles in all journals with MSC: 42A63, 26A24


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0984780-8
PII: S 0002-9939(1989)0984780-8
Article copyright: © Copyright 1989 American Mathematical Society